U.S. doctors online nowAsk doctors free
Philippines
A 31-year-old male asked:

2 months dry cough, swollen and painful part on the neck and armpit but its gone now,, then after taking some antibiotic, i have discovered to have thrush in my tongue and starting to have diarrhea.. im getting paranoid over this.. what could this be?

1 doctor answer1 doctor weighed in
Dr. Stephen Scholand
Infectious Disease 23 years experience
See a doctor: It's probably best to get checked out properly as your symptoms raise my concern. It's unclear what those 2 months worth of symptoms were - in the Philippines TB lymphadenitis (TB of the lymph nodes) is somewhat common. What antibiotic did you take? The thrush and diarrhea likely relate to that antibiotic you took-but to be sure you should get thoroughly checked out. God bless.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 5, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.